# SDR VNAA0208031

- Difficulty date: August 21, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 16,259 hours, 14,292 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 11932
- Condition: Discharged
- Location: Cabin
- Part time: 965 hours, 783 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTING AT ROWS 9 TO 12 WERE NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY AT THE 7LK POSITION.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
